# SDR HALA0700108

- Difficulty date: March 15, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 15,759 hours, 3,048 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 ENGINE 4.0 PINTS ADDED, NEED TO ACCOMPLISH HIGH OIL CONSUMPTION CHECK PER FIM 71-08-00 FIG 113.  ACCOMPLISHED FIM 71-08-00 FIG 113 LEAKAGE CHECK, NO LEAKS NOTED.  PRECAUTIONARY REPLACEMENT OF OIL TANK CAP PACKING.  OK TO CONTINUE IN SERVICE.
